| Catalog Number |
962356 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
02/09/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that it appears the post on an rp tc3 poly was broken and caused knee instability.Doi: unknown.Dor: (b)(6) 2026.Affected side: right knee.
Event or Problem Description
Additional information received: a.Did it broke into two or more pieces? if no, please specify what is the alleged deficiency of the instrument.Is it bent, cracked, stripped, worn or cross threaded? it was broken in 2 places.B.Were there any fragments generated? if yes, were all the pieces retrieved? it appears there were small fragments.C.Was instability related to polyethylene wear? i cannot assume the instability issue.D.Was there any reported malposition of components that led to the instability? components were well fixed and appeared to be in good position.E.Were any components undersized on the primary surgery that led to the instability? component sizing seemed appropriate.F.Was the femur or tibia excessively resected/joint line raised during the primary surgery that led to the instability? there was no patella baja or alta.G.Can you please provide the implant date? i do not know the original implant date as this surgeon did not implant them.Patient did not have this information either.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: there is no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: b5.